# SDR DXTA2020121204458

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 13,377 hours, 10,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 671402310
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR, HANDLE WILL NOT OPEN MAIN DOOR FROM THE OUTSIDE OR INSIDE WITHOUT PUSHING THE PRECATCH RELEASE BUTTON.  SIGN OFF.  REMOVED MAIN ENTRY DOOR ALT TRIM PANEL TO ACCESS THE MAIN CABIN DOOR ACOUSTIC SEAL INFLATION VALVE.  REMOVED THE STICKING ACOUSTIC SEAL INFLATION VALVE AND INSTALLED A NEW CUSTOMER SUPPLIED INFLATION VALVE.  OPERATIONS AND LEAK CHECKS GOOD.  MAIN CABIN DOOR ACOUSTIC SEAL NOW FULLY DEFLATES IN 4 SECONDS.  CLOSED ACCESS.  WORK DONE, IAW CESSNA CE-S60XL AMM 52-10-04.  NO DETECTS NOTED AT THIS TIME.
